# SDR NSVA201066

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: N198CJ
- Aircraft time: 40,218 hours, 47,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW LEVEL EMERGENCY LIGHTING AT ROW 7 INOP.  RELAMPED LOW LEVEL LIGHTING, OPS CHECK GOOD.
